Alert archive / California / Gale Watches in 2012

Gale Watch 30, NWS Eureka, CA

October 14, 2012

NWS Eureka, CA issued this gale watch at Oct 14, 2012, 2:12 PM PDT. It took effect at Oct 16, 2012, 5:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 14, 2012, 2:12 PM PDT (21:12 UTC)
In effect from
Oct 16, 2012, 5:00 PM PDT
Expired
Oct 15, 2012, 2:39 PM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

809 
WHUS76 KEKA 142112
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
212 PM PDT SUN OCT 14 2012

...WESTERLY SWELL BUILDING TONIGHT THROUGH MONDAY...
...STRONG NORTHERLY WINDS AND SHORT PERIOD SEAS EXPECTED
TUE AND WED...

PZZ470-475-150530-
/O.NEW.KEKA.SC.Y.0068.121015T1500Z-121017T0000Z/
/O.NEW.KEKA.GL.A.0030.121017T0000Z-121018T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
212 PM PDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 5 PM PDT
TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM MONDAY TO 5 PM PDT
TUESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN
EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING. 


* SEAS...WESTERLY SWELL WILL BUILD TO 6 TO 9 FT AT 15 SECONDS
  TONIGHT...AND THEN TO 9 TO 11 FT AT 14 SECONDS ON MON. SHORTER
  PERIOD SEAS ARE EXPECTED TO INCREASE TO 13 TO 15 FT TUE AND WED.

* WINDS...NORTHERLIES ARE EXPECTED TO INCREASE TO 20 TO 25 KT ON
  TUE AND THEN TO 25 TO 30 KT WITH GUSTS TO 40 KT TUE NIGHT AND WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-150530-
/O.NEW.KEKA.SC.Y.0068.121015T1500Z-121018T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
212 PM PDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 3 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM MONDAY TO 3 AM PDT
THURSDAY. 


* WAVES...WESTERLY SWELL WILL BUILD TO 6 TO 8 FT AT 15 SECONDS
  TONIGHT...AND THEN TO 9 TO 10 FT AT 14 SECONDS ON MON. SHORTER
  PERIOD ELEVATED WAVES ARE EXPECTED TO BUILD TUE AND WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
786 
WHUS76 KEKA 150400
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
900 PM PDT SUN OCT 14 2012

PZZ470-475-151200-
/O.CON.KEKA.SC.Y.0068.121015T1500Z-121017T0000Z/
/O.CON.KEKA.GL.A.0030.121017T0000Z-121018T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
900 PM PDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO
5 PM TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

* SEAS...WESTERLY WAVES WILL BUILD TO 6 TO 9 FT AT 15 SECONDS
  OVERNIGHT...AND THEN TO 9 TO 11 FT AT 14 SECONDS ON MON. SHORTER
  PERIOD SEAS ARE EXPECTED TO BUILD TO 13 TO 15 FT TUE AND WED.

* WINDS...NORTHERLIES ARE EXPECTED TO INCREASE TO 20 TO 25 KT ON 
  TUE AND THEN TO 25 TO 30 KT WITH GUSTS TO 40 KT TUE NIGHT AND 
  WED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-151200-
/O.CON.KEKA.SC.Y.0068.121015T1500Z-121018T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
900 PM PDT SUN OCT 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO
3 AM THURSDAY...

* WAVES...WESTERLY WAVES WILL BUILD TO 6 TO 8 FT AT 15 SECONDS
  OVERNIGHT...AND THEN TO 9 TO 10 FT AT 14 SECONDS ON MON. LARGE
  SHORT PERIOD WAVES ARE EXPECTED TO BUILD TUE AND WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
024 
WHUS76 KEKA 150937
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
237 AM PDT MON OCT 15 2012

PZZ470-475-151745-
/O.CON.KEKA.SC.Y.0068.121015T1500Z-121017T0000Z/
/O.CON.KEKA.GL.A.0030.121017T0000Z-121018T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
237 AM PDT MON OCT 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 5 PM PDT TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 5 PM PDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY
AFTERNOON THROUGH WEDNESDAY EVENING. 

* SEAS...WESTERLY WAVES WILL BUILD TO 9 TO 11 FT AT 14 SECONDS TODAY.
  SHORTER PERIOD SEAS ARE EXPECTED TO BUILD TO 13 TO 15 FT TUE AND
  WED.

* WINDS...NORTHERLIES ARE EXPECTED TO INCREASE TO 20 TO 25 KT ON 
  TUE AND THEN TO 25 TO 30 KT WITH GUSTS TO 40 KT TUE NIGHT AND 
  WED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-151745-
/O.CON.KEKA.SC.Y.0068.121015T1500Z-121018T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
237 AM PDT MON OCT 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 3 AM PDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 3 AM PDT THURSDAY. 

* WAVES...WESTERLY WAVES WILL BUILD TO 9 TO 10 FT AT 14 SECONDS
  TODAY. LARGE SHORT PERIOD WAVES ARE EXPECTED TO BUILD TUE AND
  WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
074 
WHUS76 KEKA 151552
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
852 AM PDT MON OCT 15 2012

PZZ470-475-160000-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-121017T0000Z/
/O.CON.KEKA.GL.A.0030.121017T0000Z-121018T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
852 AM PDT MON OCT 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY.
A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. 

* SEAS...WESTERLY WAVES WILL BUILD TO 9 TO 11 FT AT 14 SECONDS 
  TODAY. SHORTER PERIOD SEAS ARE EXPECTED TO BUILD TO 13 TO 15 
  FT TUE AND WED. 

* WINDS...NORTHERLIES ARE EXPECTED TO INCREASE TO 20 TO 25 KT ON 
  TUE AND THEN TO 25 TO 30 KT WITH GUSTS TO 40 KT TUE NIGHT AND 
  WED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-160000-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-121018T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
852 AM PDT MON OCT 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WAVES...WESTERLY SWELL WILL BUILD TO AROUND 10 FT AT 14 SECONDS
  TODAY. LARGER SHORT PERIOD WAVES ARE EXPECTED TO BUILD TUE AND
  WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
455 
WHUS76 KEKA 152139
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
239 PM PDT MON OCT 15 2012


PZZ470-475-160545-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-121017T0000Z/
/O.UPG.KEKA.GL.A.0030.121017T0000Z-121018T0600Z/
/O.NEW.KEKA.GL.W.0042.121017T0000Z-121018T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
239 PM PDT MON OCT 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...
...GALE WARNING IN EFFECT FROM 5 PM TUESDAY TO 11 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 PM TUESDAY TO 11 PM PDT
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. 

* SEAS...WESTERLY WAVES NEAR 10 FT AT 13 SECONDS TONIGHT. SHORTER
  PERIOD WAVES ARE EXPECTED TO BUILD TO 13 TO 15 FT TUE AND WED.

* WINDS...NORTHERLIES ARE EXPECTED TO INCREASE TO 20 TO 25 KT 
  ON TUE AND THEN TO 25 TO 30 KT WITH GUSTS TO 40 KT TUE NIGHT 
  AND WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-160545-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-121018T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
239 PM PDT MON OCT 15 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WAVES...WESTERLY SWELL NEAR 10 FT AT 13 SECONDS TONIGHT. LARGER
  SHORT PERIOD WAVES ARE EXPECTED TO BUILD TUE AND WED.

* WINDS...STRONG NORTHERLIES WILL DEVELOP LATE TUE AFTERNOON AND
  TUE NIGHT. WIND GUSTS UP TO 35 KT ARE POSSIBLE FROM CAPE
  MENDOCINO AND SOUTHWARD TUE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Oct 14, 4:08 AM PDT, 10 hours 4 minutes earlier.

Area forecast discussion, Oct 14, 4:08 AM PDT, 10 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
408 AM PDT SUN OCT 14 2012

.SYNOPSIS...WEAK HIGH PRESSURE OVER THE AREA WILL ALLOW DRY
WEATHER TO CONTINUE THROUGH THIS AFTERNOON. A WEAK FRONT
APPROACHING NORTHWEST CALIFORNIA WILL BRING INCREASING RAIN
CHANCES TONIGHT THROUGH TUESDAY...WITH THE GREATEST THREAT OF RAIN
BEING NORTH OF CAPE MENDOCINO. HIGH PRESSURE WILL RETURN
MIDWEEK...LEADING TO OFFSHORE FLOW...DRY CONDITIONS AND MUCH
WARMER INLAND TEMPERATURES.

&&

.DISCUSSION...SATELLITE SHOWS CLOUDS ALONG THE COAST AND IN SOME
OF THE INLAND VALLEYS. EXPECT THE INLAND VALLEYS TO CLEAR OUT
TODAY AND LESS CLEARING ALONG THE COAST. WEAK HIGH PRESSURE OVER
THE AREA WILL ALLOW DRY WEATHER TO CONTINUE THROUGH THIS
AFTERNOON. THE THREAT OF RAIN WILL INCREASE TONIGHT INTO MONDAY AS
A FRONT APPROACHES THE REGION AND STALLS TO OUR NORTH. THE THREAT
WILL INCREASE FURTHER MONDAY NIGHT INTO TUESDAY AS THE FRONT
PUSHES THROUGH THE AREA. A FEW REMNANT SHOWERS WILL CONTINUE INTO
TUESDAY AND DIMINISH AS THE DAY PROGRESSES AND DRIER AIR MOVES IN.
THE GREATEST POPS AND THREAT OF RAIN WILL BE NORTH OF CAPE
MENDOCINO. RAISED THE POPS ALONG THE REDWOOD COAST TO REFLECT THE
LATEST MODEL RUNS. PWATS ARE APPROACHING 1.5 INCHES, WHICH IS GOOD
FOR THIS TIME OF YEAR. THIS MEANS THERE IS THE POTENTIAL FOR
SIGNIFICANT RAINFALL, WHICH THE MODELS DO SHOW. THEY JUST SHOW
MOST OF IT TO THE NORTH OR OUR AREA WITH BURST OF HEAVY RAIN
MAKING IT TO OUR AREA LATE MONDAY AS THE FRONT MOVES THROUGH.
TOTAL RAINFALL AMOUNTS THROUGH TUESDAY LOOK TO BE 0.5 TO 1 INCH
ACROSS DEL NORTE COUNTY, FROM 0.1-0.25 INCHES ACROSS HUMBOLDT AND
TRINITY COUNTIES, AND LESS THAN 0.1 INCHES ACROSS MAINLY NORTHERN
MENDOCINO COUNTY. RIDGING BEGINS BUILDING OVER THE WEST COAST BY
MIDWEEK. THAT COMBINED WITH SURFACE HIGH PRESSURE WILL GENERATE
OFFSHORE FLOW. THIS WILL LEAD TO DRY WEATHER WITH UNSEASONABLY
WARM TEMPERATURES. EXPECT HIGHS WEDNESDAY AND THURSDAY NEAR 90
ACROSS PORTIONS OF THE INTERIOR WITH COASTAL AREAS IN THE LOW TO
MID 60S. MODELS THEN TREND INTO A TROUGHY PATTERN NEXT WEEKEND, SO
WENT WITH CLIMO POOPS DURING THAT TIME FRAME.

&&

.AVIATION...A DEEP MARINE LAYER CONTINUES TO PUSH WELL INLAND
THIS MORNING AHEAD OF AN APPROACHING STORM SYSTEM WITH VALLEY FOG
ACROSS MUCH OF HUMBOLDT AND EASTERN MENDOCINO COUNTIES. THIS HAS
RESULTED IN LIFR CONDITIONS AT CEC AND ACV EARLY THIS MORNING
WHILE FOG HAS REMAINED WEST OF UKI. AS SOUTHERLY WINDS AHEAD OF
THE APPROACHING SYSTEM INCREASE OFFSHORE TODAY...AND ALONG THE
IMMEDIATE COAST...THE LOW CLOUDS AND FOG SHOULD BEGIN TO LIFT AND
POSSIBLY SCATTER OUT THIS AFTERNOON. INLAND VALLEY FOG WILL
DISSIPATE QUICKLY THIS MORNING. MODEL GUIDANCE INDICATES ANOTHER
SURGE OF HIGH BOUNDARY LAYER MOISTURE WILL MOVE TOWARD THE COAST
TONIGHT POSSIBLE RESULTING IN ANOTHER BOUT OF LIFR OR IFR
CONDITIONS FOR ACV AND CEC. HOWEVER WITH INCREASING SOUTHERLY FLOW
THESE LOW CLOUDS MAY REMAIN JUST OFF THE COAST OR POSSIBLY NOT
DEVELOP AT ALL. LIGHT RAIN MAY BEGIN TO IMPACT CEC AROUND 12Z
MONDAY. RPA

&&

.MARINE...AS A STORM SYSTEM AND COLD FRONT MOVE TOWARD THE COAST
TODAY INTO MONDAY...LIGHT TO MODERATE SOUTHERLY WINDS WILL
DEVELOP. THE STRONGEST SOUTHERLY WINDS WILL REMAIN NORTH OF THE
AREA AS THE STRONGEST PORTION OF THE STORM SYSTEM MOVES INTO
WASHINGTON AND OREGON...BUT A BRIEF PERIOD OF NEAR 20 KT SUSTAINED
SOUTHERLY WINDS ACROSS THE FAR NORTHERN WATERS WILL BE POSSIBLE
JUST AHEAD OF THE PRIMARY FRONTAL PASSAGE MONDAY NIGHT.
ADDITIONALLY A LONG PERIOD SWELL WILL BUILD INTO THE WATERS TODAY
AND INTO MONDAY. THE SWELL WILL BEGIN AROUND 1 FOOT AT 20 SECONDS
AND THEN BUILD TO 6 TO 9 FT MONDAY. COMBINING THIS SWELL WITH A
SOUTHERLY WIND CHOP...SEAS MAY APPROACH 10 FT...PARTICULARLY OVER
THE NORTHERN OUTER WATERS...TONIGHT THROUGH MONDAY. AT THIS TIME
WITH THE PRIMARY WAVE EXPECTED TO REMAIN BELOW SCA CRITERIA...NO
ADVISORIES ARE EXPECTED THROUGH MONDAY NIGHT.

ON TUESDAY UPPER LEVEL RIDGING WILL BUILD OVER THE WEST COAST WITH
A STRONG SURFACE HIGH BUILDING OVER THE EASTERN PACIFIC. AS THE
THERMAL TROUGH REESTABLISHES ITSELF ON WEDNESDAY...STRONG
NORTHERLIES WILL DEVELOP. WINDS MAY APPROACH NEAR GALE OVER THE
OUTER WATERS IF THE GFS SOLUTION IS CORRECT. FOR NOW HAVE KEPT THE
FORECAST AT HIGH END SCA AS THE ECMWF IS PREDICTING SLIGHTLY
WEAKER WINDS AND IS PERFORMING BETTER AT THIS TIME. EITHER
WAY...STEEP SHORT PERIOD SEAS WILL DEVELOP IN RESPONSE TO THE
INCREASING WINDS WITH SEAS APPROACHING 13 FT WITH A DOMINANT
PERIOD OF 6 TO 8 SECONDS POSSIBLY REQUIRING HAZARDOUS SEAS
HEADLINES. NORTHERLY WINDS WILL DECREASE THURSDAY AS A NEW STORM
SYSTEM APPROACHES THE PACIFIC NORTHWEST WEAKENING THE AREA OF HIGH
PRESSURE OFF THE WEST COAST. RPA

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

CA...NONE.

NORTHWEST CALIFORNIA COASTAL WATERS...NONE.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Oct 14, 3:24 AM PDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
324 AM PDT SUN OCT 14 2012

CAZ001>004-076-151230-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
324 AM PDT SUN OCT 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 2:12 PM PDTSmall Craft AdvisoryEKA4 days

Nearby

Gale Watches in California, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.